A member asked:

I have a rash on my face. my dr gave me some antibiotic pills that i could only take for 3 mths. thought it was contact dermatitis. i took them. i still have the rash. i use triamcinolone acetonide cream 0.1%. it goes away but comes back after use.

A doctor has provided 1 answer
Dr. Donald Colantino answered

Specializes in Internal Medicine

Facial rash: Consult a dermatologist for proper diagnosis and treatment. In the meantime have you eliminated cosmetics, perfumes, hair spray? Antibiotics are prescribed for types of acne.

Answered 5/13/2020

77 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...